Jump to content

Kerranchus


kerranchus

Recommended Posts

I've been on 22.5 mg mirtazapine (remeron) for 2 months and it stopped helping me sleep, plus it makes my arms and legs jerk at night when I'm trying to fall asleep, must get off of soon!  Is a slow taper best or just stop it?  Any suppliments that can help?  Any help appreciated....

Link to comment

Hello, I'm trying to taper off mirtazapine.  I've been on 22.5 mgs for 2 months and it has stopped helping me sleep, so time to get off of!  When laying in bed at night and trying to fall asleep my arms and legs start jerking and then I'm awake most of the night!  Trying to get off of with supplements, but not sure what to take.  I'm going to try the Lemon Balm suggestion.. I've got some Lemon Essential Oil and I put a few drops in a glass of water and will see if that makes me sleepy, otherwise have the tea and will give that a try.  I've been to see a Naturopathic Doctor and she is running a saliva/urine test to see where my serotonin and other levels are at so she can give me the right supplements., but for now we're trying magnesium, Lavela, Kavinace, and cortisol manager, plus changing my diet alittle at a time.  Any other suggestions?  Any suggestions on the taper, or can I just go off at this low a doze?  My primary says go off completely and my ND says to taper, but with this bad insomnia, I feel the need to get off quickly......ideas, or suggestions from you people that experienced going off this drug before....

Link to comment

Kerranchus, I suggest you taper VERY slowly using a liquid compound of 1mg = 1ml. If no withdrawal, you can try going a little faster but you may find as you get dowm, you will have to leave longer in between drops.

Link to comment

Ok to liquid compound it do you mean I need to crush the amount I'm on and put in the same amount of water or 15mg = 15ml of water?  Crush and just mix it up and drink it?  KR

Link to comment
  • Moderator Emeritus

Hi Kerranchus

 

Welcome to SA. I'm a fellow mirtazapine taperer! I'm glad you found us before jumping off your 22.5 mgs. That's not a good idea

 

Can you please provide us with a bit more history so we are well informed about your situation before saying what we would do. You can do this by filling out a signature. Instructions are here - http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Have you always been on 22.5 mirtazapine? Have you been on any other antidepressants or psych meds? If so, have you withdrawn off those? Did you have any trouble?

 

This info is helpful for getting a sense of how things might go for you

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Administrator

Welcome, Kerranchus.

 

This topic will explain how to make a liquid: Tips for tapering off Remeron (mirtazapine)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy